The Tohoku Mathematical Journal is published quarterly by the Mathematical Institute of Tohoku University. Founded by T. Hayashi, the journal was started in August 1911 as the first mathematical journal in Japan. From its inception, the journal was a truly international research publication, accepting qualified original articles on pure and applied mathematics.
Please read the new TMJ Access Notice.
Volume 64, Number 3
Publication Date: 2012
Approximation by Cesàro means of negative order of double Walsh-Kaczmarz-Fourier series
Károly Nagy; 317-331
Compact totally disconnected Moufang buildings
Theo Grundhöfer, Linus Kramer, Hendrik Van Maldeghem and Richard M. Weiss; 333-360
On the Fourier coefficients of Jacobi forms of index $N$ over totally real number fields
Hisashi Kojima; 361-385
Singularities of parallel surfaces
Toshizumi Fukui and Masaru Hasegawa; 387-408
Algebraic independence results related to pattern sequences in distinct $\langle q,r \rangle$-numeration systems
Yohei Tachiya; 427-438
Heat kernel transform on nilmanifolds associated to H-type groups
Aparajita Dasgupta and Sundaram Thangavelu; 439-451